# SDR SWIA202156975

- Difficulty date: March 10, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 14,086 hours, 8,016 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING HAS 5 CRACKED FASTENER RECEPTACLES AS MARKED.   (C-CHECK) RO 3/23/2021    REMOVED AND REPLACE 5 CRACKED RECEPTACLES ON FWD WING TO FUSELAGE FAIRING.  REF EMB SRM 51-45-00
